# SDR GUUA05230802

- Difficulty date: May 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 25,891 hours, 31,122 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9184, DURING FLIGHT, CABIN AND COCKPIT SMELLS OF FUEL ON THE GROUND AND IN FLIGHT, SMELL OF FUEL OUT OF VENTS AS WELL.  INSPECTED FOR FUEL AROUND ACM AND INLET NO FUEL NOTED ALSO INSPECTED VENT BLOWERS AND AIR VENTS NO FUEL NOTED.
